# SDR SWIA200211532

- Difficulty date: November 5, 2002
- Submitted: December 6, 2002
- Operation: Air carrier
- Aircraft: N293SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120320
- Aircraft time: 14,862 hours, 21,689 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bracket
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NACELLE HYDRAULIC RESERVOIR AREA, CRACKED BRACKET JUST AFT OF HYDRAULIC RETURN FILLER PORT.  FOUND DURING "C" CHECK INSPECTION. REPLACED BRACKET IAW 120 SRM 51-10-02.
